# SDR CALA2025100109510

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,203 hours, 24,624 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115A62505
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DEFLECTION CONTROL RIB GOUGED AT SERRATED PLATE ATTACHING TAB.  INSTALLED REPAIR PARTS AT LT DEFLECTION CONTROL RIB IAW SRM 57-51-02-2R-4 AND SRM 57-51-02-2R-1.
